# SDR DXTA200400492

- Difficulty date: December 23, 2004
- Submitted: December 30, 2004
- Operation: Air carrier
- Aircraft: N926QS
- Make and model: Cessna 750
- Aircraft serial: 7500026
- Aircraft time: 6,680 hours, 4,349 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 99143794
- Part serial: 9603242427
- Condition: Failed
- Location: Cockpit
- Part time: 6,681 hours, 4,350 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: B

## Discrepancy

WHILE CLIMBING THRU FL300 THE OUTER PORTION OF COPILOTS SIDE COCKPIT WINDOW COMPLETELY SHATTERED.  INNER PLASTIC PANEL REMAINED INTACT.  REPLACED CO-PILOT'S SIDE, ELEC. HEATED COCKPIT WINDOW WITH A NEW WINDOW PER CE 750 MM 56-12-00. OPS CHECK GOOD.  NO LEAKS NOTED DURING PRESSURIZATION CHECKS.
